# SDR FDEA201303080529

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 59,198 hours, 37,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED SERVICE CHECK, L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   REPLACED L1 DOOR EMERGENCY EXIT LIGHT BATTERIES, OPS TEST IAW MM33-50-001-2.
